# SDR SWAA2022013156093

- Difficulty date: December 14, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT BRACKET LOCATED INTERNAL CAVITY ACCESS PANEL 611AT LEADING EDGE AT RT WING ; 2021-567079 / [01] REPLACED SUPPORT BRACKET LOCATED INTERNAL CAVITY ACCESS PANEL 611AT LEADING EDGE AT RT WING IAW B737-700 SRM 51-10-02 AND 51-40-02; MATERIAL USED: PN#212A1214-1; PO#2019-526960; [02] TASK CARD COMPLETED
